# SDR DALA2023081706698

- Difficulty date: August 16, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 95,704 hours, 25,188 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6805 HISTORY FOR R1 DOOR HARD TO, OR WILL NOT ARM. CORRECTIVE ACTION: REMOVED AND REPLACED BOTH BAR LOCKS AT 1R DOOR. OPS CHK NML. LUBED 1R DOOR GIRT BAR PER B757 AMM 52-10. (2920149)
